# SDR DALA2017070805329

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT SIDE FRAME FREE FLANGE DENTED AT STATION 807 BETWEEN STR 22L AND STR 23L. MAINTENANCE REPAIRED AFT CARGO COMPARTMENT LT FRAME STA 807 BETWEEN STR 22L AND  23L IAW PRI 559853-14 REV 0 & REV 1 AND ER/A 559853-14 REV ORIG.
